Alert archive / Florida / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 43, NWS Miami, FL

May 25, 2020Broward County, Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at May 25, 2020, 2:17 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2020, 2:17 PM EDT (18:17 UTC)
Expired
May 25, 2020, 2:45 PM EDT
In force
28 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Broward County, FL, Miami-Dade County, FL

The radar

The Miami radar (KAMX), 50 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 6.3 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2020-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 961 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2020-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
961 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
607 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

961 
WUUS52 KMFL 251817
SVRMFL
FLC011-086-251845-
/O.NEW.KMFL.SV.W.0043.200525T1817Z-200525T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
217 PM EDT Mon May 25 2020

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Northern Miami-Dade County in southeastern Florida...
  Southern Broward County in southeastern Florida...

* Until 245 PM EDT.

* At 217 PM EDT, a severe thunderstorm was located over Sunny Isles
  Beach, or near Surfside, moving north at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Hollywood, Miami Beach, Surfside, Hallandale and North Miami. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2586 8003 2587 8018 2608 8016 2608 8002
TIME...MOT...LOC 1817Z 183DEG 24KT 2593 8010 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

CWC
1 follow-up statement
064 
WWUS52 KMFL 251840
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
240 PM EDT Mon May 25 2020

FLC011-086-251849-
/O.EXP.KMFL.SV.W.0043.000000T0000Z-200525T1845Z/
Miami-Dade FL-Broward FL-
240 PM EDT Mon May 25 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MIAMI-DADE AND
SOUTHERN BROWARD COUNTIES WILL EXPIRE AT 245 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

LAT...LON 2586 8003 2587 8018 2608 8016 2608 8002
TIME...MOT...LOC 1839Z 183DEG 24KT 2607 8009 

$$

CWC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 11:28 AM EDT, 2 hours 49 minutes earlier.

Area forecast discussion, May 25, 11:28 AM EDT, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Miami FL
1128 AM EDT Mon May 25 2020

.Mesoscale Update...

Upper troughing remains prominent across the Gulf of Mexico with
a basal speed max extending east-northeast from the Bay of
Campeche into the northwest Caribbean Sea. A decaying Mesoscale
Convective Vortex (MCV) was lifting north through the Atlantic
waters, while surface troughing extended from the southern Florida
Peninsula southwest into the southern Gulf of Mexico. Given the
diffluent pattern aloft, subtle vorticity perturbations, the
remnant MCV, and the surface trough plentiful sources for lift are
evident across the area this morning. The 25.12z MFL sounding
sampled a precipitable water value of 2.19 inches, which is well
above the 90th percentile and is nearly three standard deviations
above the climatological mean. This moisture was well distributed
throughout the tropospheric column, as evident by near moist
adiabatic lapse rates sampled by the sounding and warm cloud
depths exceeding 14 kft. This environment is amply supportive of
efficient warm rain processes with rain rates nearing or
potentially exceeding 2 inches per hour. Deep moisture of tropical
origin will remain in place through tonight as additional low-
level moisture arrives via south-southeast oriented low-level
moisture transport vectors. This should maintain the concern for
enhanced precipitation efficiency into at least the evening hours.
As the remnant MCV lifts north some breaks in cloud cover are
already evident to our south/southwest where insolation (albeit
limited) has boosted MLCAPE values over 1200 J/kg. Modifying the
MFL sounding for the expected diabatic heating suggests an
increase to around 2000 J/kg is at least conditionally possible.
Our initial concern over the next several hours is the area of
rain and thunderstorms currently developing along the tail end of
the remnant MCV from extreme southeast coastal Florida towards
(and offshore of) the upper Keys. As this area lifts north the
thermodynamically supportive environment suggests a continuation
of heavy rainfall rates. The greatest uncertainty at this point is
the exact placement of the heavier rainfall axis. While it could
occur just offshore, a reasonable worst case scenario would place
an axis of moderate to heavy rainfall across the I-95 corridor of
Broward and Miami-Dade Counties through early afternoon. These
areas have already been primed for flooding potential given
widespread rain totals of 3-5 inches over the past 24 hours and
widespread reports of nuisance and street flooding already
ongoing. This area will be carefully monitored for flash flooding
potential over the next several hours.

An additional concern is the increase in low-level shear
occurring behind the MCV. RAP Analysis suggests effective shear of
25-30 kt located across the waters offshore of the upper Keys,
with this area forecast to lift north over time into the MFL
Atlantic waters (and potentially into the east coast metro areas).
Convection is already taking advantage of the increased ambient
shear, as evident by the strong mid-level rotational signature
(inbounds over 60 kt) evident on KAMX well offshore of Islamorada
at 1515z. This suggest an enhanced concern for strong waterspouts
across the Atlantic waters today, along with the potential for a
brief tornado or two over the east coast metro areas. This concern
should continue through at least the late afternoon to early
evening hours.

All weather elements were updated to reflect the current forecast
thinking with consideration for the latest radar and satellite
trends.

&&

.Prev Discussion... /issued 756 AM EDT Mon May 25 2020/

Aviation...
Numerous showers with periods of heavy rainfall possible across
much of the area today into this evening, especially for the east
coast sites. Difficult to time the heaviest rainfall, but TEMPO
groups and/or short fused AMDs likely to be needed later as
storms/showers ramp up. Periods of reduced CIGS/VIS, including
IFR conditions, is possible. Conditions should start to improve
Tuesday but activity may still linger.

Prev Discussion... /issued 314 AM EDT Mon May 25 2020/

.Flood Watch Extended Through Tonight...

Short Term (Through Tuesday)...
Heavy showers and a few thunderstorms continue to spread over Miami-
Dade and Broward counties this morning with heavy rainfall, gusty
winds, and a brief tornado all possible. This activity will continue
to spread northward through the morning, likely remaining close to
the coast and East Coast metro areas. Given the already saturated
conditions, flooding will be possible and even likely with any
heavier showers or storms. Since this is a very tropical air mass
with PWs in excess of 2.2 inches, rainfall will be very efficient
with instantaneous rates of 2 to 4 inches per hour in the heavier
activity. The ongoing round will continue to work its way northward
through the morning, with likely somewhat of a break later today.
Once the atmosphere recovers, another round of showers and
thunderstorms with heavy rainfall will be possible later this
afternoon or evening and lasting into the overnight hours tonight.
Due to this potential, the Flood Watch has been extended through
tonight. Additional widespread rainfall totals of 3 to 5 inches will
be possible for the East Coast metro areas with isolated higher
amounts possible through tonight.

Tuesday looks to be a bit of a transition day with the main area of
activity shifting to the north. Showers and thunderstorms will
remain possible, especially during the afternoon and evening hours
with the greatest coverage over the interior and Lake region.
Given the uncertainty on the evolution of the event into Tuesday,
opted to not extend the Flood Watch that far for now. May need to
reassess later as the more mesoscale details pan out.

Long Term (Tuesday Night through Sunday)...
A transition back to a more typical summerlike pattern is expected
for the long term with showers and thunderstorms remaining in the
forecast each afternoon. An Omega blocking pattern begins to set up
Tuesday as a cutoff low sinks southward over the Atlantic with
another cutoff low over Texas and ridging in between. A few impulses
continue to rotate around the Texas cutoff low and across the
eastern Gulf, which could continue to aid the development of showers
and thunderstorms into mid week. While the Omega blocking pattern
then takes hold for much of the long term, its shifted a bit further
east, placing Florida to the west of the main ridge axis. For now,
still expect the usual diurnal showers and thunderstorms under east
to southeast flow. If the eastward trend of the omega block
continues and the cutoff low to our west pushes eastward, more
activity could be possible. In general, high temperatures in the mid
80s to near 90 are expected through the long term period.

Marine...
Poor marine conditions are expected through at least the next day or
so with breezy winds and periods of showers and thunderstorms with
lightning, gusty winds and waterspouts all possible. A Small Craft
Advisory remains in effect for the Atlantic through tonight.
Conditions improve around midweek with a return to a more typical
summer-like pattern.

Beach Forecast...
A high risk of rip currents is forecast for the East Coast today due
to breezy onshore winds.
&&

.Preliminary Point Temps/PoPs...
West Palm Beach  80  74  86  74 / 100  70  80  50
Fort Lauderdale  81  76  86  76 /  90  60  60  50
Miami            82  75  87  75 /  90  60  60  50
Naples           81  75  85  75 /  70  40  50  30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Tuesday morning for FLZ067>075-168-172>174.

     High Rip Current Risk through Tuesday evening for FLZ168-172-173.

AM...Small Craft Advisory until 8 AM EDT Tuesday for AMZ650-651-670-
     671.

     Small Craft Advisory until 2 PM EDT this afternoon for AMZ630.

GM...Small Craft Advisory until 2 PM EDT this afternoon for GMZ656-
     657-676.

&&

Short Term...MM
Aviation...Fell
Mesoscale Update...SPM
Hazardous weather outlook, May 25, 10:11 AM EDT, 4 hours 6 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
1011 AM EDT Mon May 25 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
260215-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1011 AM EDT Mon May 25 2020

...Flood Watch Extended Through Tonight...
...Gusty Winds and Brief Tornadoes Possible...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Flooding: Torrential rainfall will be possible in the heaviest
showers and thunderstorms, which could lead to flooding of poor
drainage areas, small streams, creeks, and canals. A Flood Watch is
in effect for much of the area.

Rip Currents: There is a high risk of rip currents along the
Atlantic beaches.

Thunderstorms: A few strong storms are possible with gusty winds and
lightning. Brief tornadoes are also possible.

Wind: Winds over the Atlantic and Gulf waters will be sustained
around 20 knots with higher gusts. A Small Craft Advisory remains in
effect for the Gulf and Biscayne Bay through 2PM and the Atlantic
waters through tonight.

Waterspouts: There is a chance of waterspouts over the local waters
tonight.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

Thunderstorms and heavy rainfall will remain possible on Tuesday,
with a more summer-like pattern of afternoon showers and
thunderstorms returning around midweek.

The threat of rip currents for the Atlantic beaches will continue
through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Local storm report, May 25, 11:32 AM EDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1132 AM EDT MON MAY 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     TORNADO          1 S INLIKITA            25.58N 80.47W
05/25/2020                   MIAMI-DADE         FL   NWS STORM SURVEY

            A STORM SURVEY WAS CONDUCTED THAT VERIFIES A
            WEAK BRIEF EF0 TORNADO OCCURRED WITH MAINLY
            JUST TREE DAMAGE. THE TORNADO TOUCHED NEAR
            SW 200 ST JUST EAST OF KROME AVENUE AND
            CONTINUED NW TO SW 197 AVE AND SW 156 ST. A
            FULL PNS AND REPORT WILL BE FORTHCOMING.

&&

KELLY
Special weather statement, May 25, 12:27 PM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Miami FL
1227 PM EDT Mon May 25 2020

FLZ073-074-173-251715-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
1227 PM EDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL
115 PM EDT...

* At 1227 PM EDT, National Weather Service meteorologists were
  tracking a gusty shower 7 miles northeast of Turkey Point, moving
  northeast at 15 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  shower.

* Locations impacted include...
  Miami, Coral Gables, Key Biscayne, South Miami, Black Point,
  Virginia Key, Kendall, The Redland, Pinecrest, Homestead Base,
  Naranja, Glenvar Heights, Palmetto Bay, Cutler Bay, University Of
  Miami, Goulds, West Perrine, Coconut Grove, Princeton and Marlins
  Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2564 8008 2560 8013 2552 8009 2547 8011
      2534 8019 2539 8025 2538 8025 2540 8026
      2553 8045 2581 8025 2569 8007
TIME...MOT...LOC 1627Z 215DEG 11KT 2545 8020

CWC
Special weather statement, May 25, 1:17 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Miami FL
117 PM EDT Mon May 25 2020

FLZ074-173-251800-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
117 PM EDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
200 PM EDT...

* At 117 PM EDT, National Weather Service meteorologists were
  tracking a gusty shower over Coral Gables, moving north at 15 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  shower.

* Locations impacted include...
  Miami, Hialeah, Miami Beach, Coral Gables, Key Biscayne, South
  Miami, Surfside, Virginia Key, Miami Gardens, Kendall, North Miami,
  Doral, North Miami Beach, Pinecrest, Opa-Locka, Miami Springs,
  Miami Shores, North Bay Village, West Miami and El Portal.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2586 8004 2558 8014 2570 8038 2594 8024
TIME...MOT...LOC 1717Z 200DEG 11KT 2569 8021

CWC
Local storm report, May 25, 1:52 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
152 PM EDT MON MAY 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     NON-TSTM WND GST 3 SW KEY BISCAYNE       25.66N 80.19W
05/25/2020  M41 MPH          AMZ630             FL   MESONET

            THE WXFLOW MESONET STATION XKBS BISCAYNE BAY
            LIGHT 20 RECORDED A 41 MPH / 36 KNOTS WIND
            GUST WITH A GUSTY SHOWER.

&&

KELLY
Local storm report, May 25, 1:53 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
153 PM EDT MON MAY 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     NON-TSTM WND GST 8 SSE KEY BISCAYNE      25.59N 80.10W
05/25/2020  M41 MPH          AMZ651             FL   MESONET

            THE C-MAN STATION FWYF1 FOWEY ROCKS RECORDED
            A 41 MPH /36 KNOT WIND GUST ASSOCIATED WITH
            A GUSTY SHOWER. THIS SITE IS ELEVATED AT 144
            FEET.

&&

KELLY
Special weather statement, May 25, 2:01 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Miami FL
201 PM EDT Mon May 25 2020

FLZ072-074-172-173-251845-
Coastal Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
201 PM EDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND SOUTHERN
BROWARD COUNTIES UNTIL 245 PM EDT...

* At 201 PM EDT, National Weather Service meteorologists were
  tracking a gusty shower over Miami Beach, moving northeast at 30
  mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  shower.

* Locations impacted include...
  Miami, Hialeah, Fort Lauderdale, Hollywood, Miami Beach, Coral
  Gables, Key Biscayne, South Miami, Surfside, Hallandale, Virginia
  Key, Miami Gardens, North Miami, North Miami Beach, Aventura, Dania
  Beach, Sunny Isles Beach, Opa-Locka, West Park and Miami Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2607 7999 2573 8006 2562 8015 2572 8033
      2610 8014
TIME...MOT...LOC 1801Z 214DEG 26KT 2584 8012

CWC

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 8:41 PM EDTSpecial Marine WarningMFL94 min
May 24, 9:13 PM EDTSpecial Weather StatementMFLMiami-Dade17 min
May 25, 12:49 AM EDTSpecial Marine WarningMFL56 min
May 25, 1:21 AM EDTSpecial Weather StatementMFLMiami-Dade54 min
May 25, 1:27 AM EDTTornado WarningMFLMiami-Dade33 min
May 25, 1:39 AM EDTSpecial Weather StatementMFLMiami-Dade66 min
May 25, 1:51 AM EDTSpecial Weather StatementMFLMiami-Dade54 min
May 25, 2:40 AM EDTSpecial Weather StatementMFLBroward65 min
May 25, 2:53 AM EDTAreal Flood AdvisoryMFLMiami-Dade12 hr
May 25, 3:33 AM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
May 25, 4:53 AM EDTSpecial Weather StatementMFLMiami-Dade52 min
May 25, 4:57 AM EDTSpecial Weather StatementMFLMiami-Dade48 min
May 25, 6:20 AM EDTAreal Flood AdvisoryMFLMiami-Dade4 hr
May 25, 6:20 AM EDTSpecial Marine WarningMFL85 min
May 25, 6:55 AM EDTSpecial Weather StatementMFLMiami-Dade50 min
May 25, 7:02 AM EDTSpecial Marine WarningMFL43 min
May 25, 7:17 AM EDTSpecial Weather StatementMFLMartin13 min
May 25, 7:28 AM EDTSpecial Marine WarningMFL2 hr
May 25, 7:40 AM EDTSpecial Marine WarningMFL95 min
May 25, 7:43 AM EDTSpecial Weather StatementMFLPalm Beach47 min
May 25, 8:08 AM EDTSpecial Weather StatementMFLMiami-Dade52 min
May 25, 8:35 AM EDTSpecial Weather StatementMFLPalm Beach40 min
May 25, 8:53 AM EDTAreal Flood AdvisoryMFLPalm Beach4 hr
May 25, 9:02 AM EDTSpecial Weather StatementMFLMiami-Dade43 min
May 25, 9:11 AM EDTSpecial Marine WarningMFL64 min
May 25, 9:23 AM EDTSpecial Marine WarningMFL67 min
May 25, 9:47 AM EDTSpecial Marine WarningMFL28 min
May 25, 10:19 AM EDTSpecial Marine WarningMFL86 min
May 25, 10:33 AM EDTSpecial Marine WarningMFL57 min
May 25, 11:42 AM EDTSpecial Marine WarningMFL63 min
May 25, 12:27 PM EDTSpecial Weather StatementMFLMiami-Dade48 min
May 25, 12:43 PM EDTSpecial Marine WarningMFL2 hr
May 25, 12:44 PM EDTSpecial Marine WarningMFL61 min
May 25, 1:02 PM EDTAreal Flood AdvisoryMFLMiami-Dade118 min
May 25, 1:17 PM EDTSpecial Weather StatementMFLMiami-Dade43 min
May 25, 1:40 PM EDTSpecial Marine WarningMFL65 min
May 25, 2:01 PM EDTSpecial Weather StatementMFLMiami-Dade44 min
May 25, 2:23 PM EDTFlash Flood WarningMFLMiami-Dade6 hr
May 25, 2:46 PM EDTSpecial Weather StatementMFLMiami-Dade44 min
May 25, 2:48 PM EDTSpecial Marine WarningMFL57 min
May 25, 2:52 PM EDTSpecial Marine WarningMFL83 min
May 25, 3:17 PM EDTAreal Flood AdvisoryMFLBroward3 hr
May 25, 3:33 PM EDTSpecial Weather StatementMFLBroward57 min
May 25, 3:40 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
May 25, 3:46 PM EDTSpecial Marine WarningMFL89 min
May 25, 4:04 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
May 25, 4:07 PM EDTSpecial Marine WarningMFL98 min
May 25, 4:28 PM EDTFlash Flood WarningMFLBroward4 hr
May 25, 4:32 PM EDTSpecial Weather StatementMFLMiami-Dade43 min
May 25, 4:44 PM EDTSpecial Marine WarningMFL61 min
May 25, 4:49 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach3 hr
May 25, 5:11 PM EDTSpecial Marine WarningMFL64 min
May 25, 5:32 PM EDTAreal Flood AdvisoryMFLPalm Beach3 hr
May 25, 5:47 PM EDTSpecial Marine WarningMFL58 min
May 25, 6:00 PM EDTSpecial Weather StatementMFLBroward45 min
May 25, 6:13 PM EDTSpecial Marine WarningMFL62 min
May 25, 6:24 PM EDTAreal Flood AdvisoryMFLBroward3 hr
May 25, 6:39 PM EDTFlash Flood WarningMFLPalm Beach3 hr
May 25, 6:43 PM EDTSpecial Marine WarningMFL62 min
May 25, 6:47 PM EDTSpecial Weather StatementMFLBroward43 min
May 25, 7:15 PM EDTSpecial Marine WarningMFL90 min
May 25, 7:33 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach3 hr
May 25, 7:51 PM EDTSpecial Marine WarningMFL54 min

Nearby

Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.